Acute angioneurotic oedema due to streptomycin

Agarwal, M.C.; Mital, O.P. and Kansal, H.M. (1976) Acute angioneurotic oedema due to streptomycin. Indian Journal of Tuberculosis, 23 (4). pp. 189-190.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
117 Kb

Abstract

A rare case of acute angioneurotic oedema, due to streptomycin involving glottis, in a woman twenty two is described. She had sudden fall of blood pressure, difficulty in speech, hoarseness of voice, dyspnoea, dysphagia, cyanosis, swelling of face, eye lids, neck, hands and feet and knee joints. Patients recovered completely after treatment.

EPrint Type:Article
Uncontrolled Keywords:Acute Angioneurotic Oedema, Streptomycin, Pulmonary Tuberculosis, PAS
Subjects:Cardiovascular Diseases > Vascular Diseases > Angioneurotic Edema
Pathological Conditions, Signs and Symptoms > Signs and Symptoms
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1611
Deposited By:Mrs Naina Pandita
Deposited On:10 October 2006

Archive Staff Only: edit this record